# SDR HNAA2013031300125

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 51,167 hours, 56,664 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE AFT FIREWALL CRACKED ABOVE JET PIPE ATTACH COUPLING ON THE INBD AND OTBD SIDE.  R & R ANGLE, DRILLED AND INSTALLED NEW ANGLE IAW DWG NR 85410024.
